PPF dependent fixed point theorems for multi-valued mappings in Banach spaces

Document Type: Research Paper

Authors

1 Department of Mathematics‎, ‎Razi‎ ‎University‎, ‎Kermanshah‎, ‎67149‎, ‎Iran.

2 Department of Mathematics‎, ‎Faculty of Science‎, ‎Naresuan University‎, ‎Phitsanulok 65000‎, ‎Thailand.

Abstract

‎We prove the existence of PPF dependent coincidence points for a pair of single-valued and multi-valued mappings satisfying generalized contractive conditions in Banach spaces‎. ‎Furthermore, the PPF dependent fixed point and PPF dependent common fixed point theorems for multi-valued mappings are proved.

Keywords

Main Subjects


I. Beg and M. Abbas, Coincidence point and invariant approximation for mappings satisfying generalized weak contractive condition, Fixed Point Theory Appl. 2006 (2006), Article ID 74503, 7 pages.

S. R. Bernfeld, V. Lakshmikatham and Y. M. Reddy, Fixed point theorems of operators with PPF dependence in Banach spaces, Appl. Anal. 6 (1977), no. 4, 271--280.

B. C. Dhage, On some common fixed point theorems with PPF dependence in Banach spaces, J. Nonlinear Sci. Appl. 5 (2012), no. 3, Special issue, 220--232.

A. Farajzadeh and A. Kaewcharoen, On fixed point theorems for mappings with PPF dependence, J. Inequal. Appl. 2014 (2014), no. 372, 14 pages.

A. Kaewcharoen, PPF dependent common fixed point theorems for mappings in Banach spaces, J. Inequal. Appl. 2013 (2013), no. 287, 14 pages.

G. Jungck, Compatible mappings and common fixed points, Int. J. Math. Math. Sci. 9 (1986), no. 4, 771--779.

G. Jungck, Common fixed points for commuting and compatible maps on compacta, Proc. Amer. Math. Soc. 103 (1988), no. 3, 977--983.

G. Jungck, Common fixed points for noncontinuous nonself maps on nonmetric spaces, Far East J. Math. Sci. 4 (1996), no. 2, 199--215.

G. Jungck and N. Hussain, Compatible maps and invariant approximations, J. Math. Anal. Appl. 325 (2007), no. 2, 1003--1012.

N. Mizoguchi and W. Takahashi, Fixed point theorems for multi-valued mappings on complete metric spaces, J. Math. Anal. Appl. 141 (1989), no. 1, 177--188.

R. P. Pant, Common fixed points of noncommuting mappings, J. Math. Anal. Appl. 188 (1994), no. 2, 436--440.

 W. Sintunavarat and P. Kumam, Common fixed point theorems for generalized JH-operators classed and invariant approximations, J. Inequal. Appl. 2011 (2011), no. 67, 10 pages.


Volume 42, Issue 6
November and December 2016
Pages 1583-1595
  • Receive Date: 13 February 2015
  • Revise Date: 06 October 2015
  • Accept Date: 06 October 2015